| Model Number |
3163 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a lead revision procedure a part of the lead had fractured and a fragment of the lead with the distal contacts remains implanted in the soft tissue.
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.